Facebook Pixel
EmpowHER Guest

I had physical relationship on 24th Oct and had ipill next day n few hrs later i saw spot bleeding it was till the next day and I was expecting my normal period on 30th Oct but I haven't got it yet am I pregnant?

By Anonymous November 7, 2016 - 4:17am
Rate This

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER. Thank you for reaching out to our community with your question.

An emergency contraceptive, such as the I-pill, can cause your period to start earlier or later than expected. Flow might be lighter or heavier than normal.

This spotting, which lasted only about one day, was not your period. Anonymous, if you do not have bleeding that resembles a period by November 15, please take a home pregnancy test.
For the most accurate result, test in the morning, Use the urine when you wake up and use the bathroom. The result will tell you whether or not you became pregnant.


November 7, 2016 - 9:12am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!